Back to the list of the institutes
Publications
Arkadiusz Męcel
Number of publications: 72019
- Arkadiusz Męcel , Jan Okniński , Algebras with finitely many conjugacy classes of left ideals versus algebras of finite representation type, Journal of Pure and Applied Algebra, 223 (10) 2019, p. 4302-4310. See in PBN
- Arkadiusz Męcel , Jan Okniński , Gröbner basis and the automaton property of Hecke–Kiselman algebras, Semigroup Forum, 99 (2) 2019, p. 447-464. See in PBN
- Arkadiusz Męcel , Jan Okniński , Growth alternative for Hecke-Kiselman monoids, Publicacions Matematiques, 63 2019, p. 219-240. See in PBN
2017
- Arkadiusz Męcel , Jan Okniński , Invariants of finite dimensional algebras recognized by the semigroup of conjugacy classes of left ideals, Journal of Algebra and its Applications, 16 (10) 2017, p. 1750182-1750182. See in PBN
2016
- Arkadiusz Męcel , On the finiteness of the semigroup of conjugacy classes of left ideals for algebras with radical square zero, Colloquium Mathematicum, 142 2016, p. 1-49. See in PBN
2013
- Arkadiusz Męcel , Jan Okniński , Conjugacy classes of left ideals of a finite dimensional algebra, Publicacions Matematiques, 57 (2) 2013, p. 477-496. See in PBN
Others
- Arkadiusz Męcel , The Finiteness Problem for Hecke-Kiselman Monoids in the Mixed-Graph Case with GAP, Computer Algebra Systems in Teaching and Research. Volume XIII. System Modeling and Computation, , p. 119-132. See in PBN